# SDR AALA202009019016

- Difficulty date: August 30, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 23,150 hours, 9,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284A13229
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR UNLOCK INDICATION ON APPROACH, REPEAT ITEM. REPLACED DOOR SENSOR WITH NEW AND ADJUSTED GUIDE ARM AND LATCH IAW AMM 52-11-00, OPS CHECK GOOD.
